I had two a-fib episodes and I now take rythmton and aspirin, magneseum, potasium . for the first time my bp cuff caught a irregular heart beat. My bp went high then normal. I take Klonopin for stress. I worry a lot. I work in the heat a lot. Can stress and lack of water cause some irregular beats?
Yes, dehydration can certainly cause the irregular heart beats as well as other problems. Being hydrated is so very important to good health. At least 8 glasses of 8 ounces of pure water is recommended daily. Stress is also a big time contributor to these horrid things.
Are these new for you, if so, I agree with debbier, have it checked out just to make sure all is well, In a normal, structurally healthy heart, they are usually benign, but, it is always better to check to make sure.
My child Is having a really bad chest problem, it comes with heart skipping a beat, slow heart reat and sometimes very fast heart rate, headaches, neck pains, shoudler pain, fainting spells, weekness, hard to sleep, hard to breathe, shortness of breath, blurred vision, and this has been going on for almost over a month and we've seen so many doctors over the pass month and they keep miss diagnosing it and giving her meds for it but the meds only work for a day, and then no longer works... im just so tired of not knowing whats wrong with her and Im wishing you guys can really help her PLEASE. ..... ARE THESE SYMPTOMS OF DEHYDRATION? OR SERVE DEHYDRATION? Anf the first time this happened she went to the cardiologist and he said my heart is very healthy and fine, he also said her blood pressure dropped when she stood up and that she was very dehydrated.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.